Previous |  Up |  Next


Title: An elementary proof of normality of the class of accessible cardinals (English)
Author: Bukovský, Lev
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 6
Issue: 4
Year: 1965
Pages: 409-412
Category: math
MSC: 02-68
MSC: 04-30
idZBL: Zbl 0199.01902
idMR: MR0201318
Date available: 2008-06-05T20:21:41Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] L. BUKOVSKÝ, K. PŘÍKRÝ: Some metamathematical properties of measurable appear in Bull. Acad. Polon. Sci. MR 0223236
Reference: [2] H. J. KEISLER, A. TARSKI: From accessible to inaccessible cardinals.Fund. Math. LIII (1964), pp. 225-308. MR 0166107
Reference: [4] Р. VOPĚNKА: Построение моделей теории множеств методом ультрапроизведения.Zeitschr. f. math. Logik und Grundlagen d. Math. 8 (1962), рр. 294-304.


Files Size Format View
CommentatMathUnivCarol_006-1965-4_3.pdf 348.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo